Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on invariant subspaces for finite maximal subdiagonal algebras


Author: Kichi-Suke Saito
Journal: Proc. Amer. Math. Soc. 77 (1979), 348-352
MSC: Primary 46L10; Secondary 46L50
DOI: https://doi.org/10.1090/S0002-9939-1979-0545594-X
MathSciNet review: 545594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be a von Neumann algebra with a faithful, normal, tracial state $ \tau $ and $ {H^\infty }$ be a finite, maximal, subdiagonal algebra of M. Every left- (or right-) invariant subspace with respect to $ {H^\infty }$ in the noncommutative Lebesgue space $ {L^p}(M,\tau ),1 \leqslant p < \infty $, is the closure of the space of bounded elements it contains.


References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578-642. MR 0223899 (36:6946)
  • [2] J. Dixmier, Formes linéaires sur un anneaux d'opérators, Bull. Soc. Math. France 81 (1953), 9-39. MR 0059485 (15:539a)
  • [3] N. Kamei, Simply invariant subspace theorems for antisymmetric finite subdiagonal algebras, Tôhoku Math. J. 21 (1969), 467-473. MR 0256182 (41:839)
  • [4] S. Kawamura and J. Tomiyama, On subdiagonal algebras associated with flows in operator algebras, J. Math. Soc. Japan 29 (1977), 73-90. MR 0454650 (56:12899)
  • [5] R. I. Loebl and P. S. Muhly, Analyticity and flows in von Neumann algebras, J. Functional Analysis 29 (1978), 214-252. MR 504460 (81h:46080)
  • [6] M. McAsey, P. S. Muhly and K.-S. Saito, Non-self-adjoint crossed products (invariant subspaces and maximality), Trans. Amer. Math. Soc. 248 (1979), 381-410. MR 522266 (80j:46101b)
  • [7] K.-S. Saito, The Hardy spaces associated with a periodic flow on a von Neumann algebra, Tôhoku Math. J. 29 (1977), 69-75. MR 0440381 (55:13256)
  • [8] -, On noncommutative Hardy spaces associated with flows on finite von Neumann algebras, Tôhoku Math. J. 29 (1977), 585-595. MR 0463932 (57:3870)
  • [9] I. E. Segal, A noncommutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457. MR 0054864 (14:991f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46L50

Retrieve articles in all journals with MSC: 46L10, 46L50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545594-X
Keywords: Subdiagonal algebras, invariant subspaces, von Neumann algebras
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society